# SDR COMA0660101

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 16,512 hours, 1,486 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 533403
- Part serial: 0435
- Condition: Faulty
- Location: Mlg
- Part time: 16,501 hours, 14,075 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 9450 - AFTER TAKEOFF FROM MCO, THE LANDING GEAR CYCLED EVERY 3 SECONDS.  FLIGHT RETURNED TO THE FIELD.  REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.
